# SDR CALA2013122393864

- Difficulty date: December 20, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 66,653 hours, 24,676 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid Valve
- Part number: S4340161001
- Part serial: 4
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK AMM 27-44-00-710-002 -A, FOUND YELLOW HYD SYS LEAK MEASUREMENT VLV INOPERATIVE.  TRIED NEW PUSH BUTTON SWITCH PCN 110-0498, NO HELP.  NEED NEW VLV ASSEMBLY FIN 3150GP.  R & R MEASUREMENT SOLENOID VLV IAW MM 29-19-51 & PERFORMED OPERATIONS TEST IAW MM 27-44-00.  ALL TESTED GOOD AIRCRAFT OK TO CONTINUE.
